MAUDE Adverse Event Report: ARTHREX, INC. BATTERY PACK,UNSTRL,LI-ION FOR AR-600; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. BATTERY PACK,UNSTRL,LI-ION FOR AR-600; POWERED SURG ORTHOPEDIC INSTR
Model Number BATTERY PACK,UNSTRL,LI-ION FOR AR-600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the back part of the device became hot.There was no harm for patient, operator or third party reported.This was noticed before the surgery.No further information received.Update avoe 11-apr-2022: it was confirmed that the error occurred on the 04-apr-2022 during a hip surgery.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during a surgery the back part of the device became hot.The suppliers evaluation revealed the reported event was attributed to the mating handpiece ar-600, sn (b)(6).There was no issue found with the battery packs that had been used along with the handpiece.

Brand Name
BATTERY PACK,UNSTRL,LI-ION FOR AR-600
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19499425
Report Number1220246-2024-05421
Device Sequence Number12465583
Product Code HWE
UDI-Device Identifier00888867110946
UDI-Public00888867110946
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBATTERY PACK,UNSTRL,LI-ION FOR AR-600
Device Catalogue NumberAR-600L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown